# SDR CALA2024032700874

- Difficulty date: March 22, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 121,392 hours, 18,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T2621
- Condition: Cracked
- Location: Bs 1214 S37l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LWR EXT SKIN BS 1214 S37L FOUND CRACKED.  PERFORM INTERNAL HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTI THE REPAIR REFERENCING ECRA FIGURE 9. PART 3: PERMANENT REPAIR: ON OF THE SKIN AT THE CRITICAL FASTENER ROW ALONG THE EDGE OF PAR THE REPAIR ACCOMPLISHED IN PART 1 IS APPROVED AS PERMANENT T 1 DOUBLER PER 767 NDT MANUAL PART 6, 51-00-01 REF ECRA FIGURE PROVIDED THE REQUIRED REPEAT INSPECTIONS ARE ACCOMPLISHED. 9.
